HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the inviscid limit problem of the vorticity equations for viscous incompressible flows in the half plane

Files in This Item:
pre1005.pdf353.68 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84151

Title: On the inviscid limit problem of the vorticity equations for viscous incompressible flows in the half plane
Authors: Maekawa, Yasunori Browse this author
Keywords: Vorticity equations
No-slip boundary conditions
Inviscid limit
Issue Date: 19-Apr-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1005
Start Page: 1
End Page: 50
Abstract: We consider the Navier-Stokes equations for viscous incompressible flows in the half plane under the no-slip boundary condition. By using the vorticity formulation we prove the (local in time) convergence of the Navier-Stokes flows to the Euler flows outside a boundary layer and to the Prandtl flows in the boundary layer at the inviscid limit when the initial vorticity is located away from the boundary.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69810
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University